# SDR USAAF98035

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dimming Unit
- Part number: EAADL8529403
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

PVD - FLT 396 - ON APPROACH TO PVD WHEN LANDING GEAR WAS SELECTED DOWN, NO GREEN GEAR SAFE LIGHTS ILLUMINATED.  NO FAULT MESSAGES WERE ILLUMINATED.  TOWER FLYBY INDICATED THAT GEAR APPEARED DOWN AND LOCKED.  FLIGHT LANDED PVD WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 5 DIMMING AND SUPPLY UNIT.  (M)
